Recovering a potential in damped wave equation from Dirichlet-to-Neumann operator

Romanov V., Hasanov A.

INVERSE PROBLEMS, vol.37, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1088/1361-6420/abdb41
  • Journal Name: INVERSE PROBLEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH, Civil Engineering Abstracts
  • Kocaeli University Affiliated: Yes


The inverse problem of recovering the potential q(x) in the damped wave equation m(x)u(tt)+mu(x)u(t)=r(x)u(xx)+q(x)u